MathSciNet Relay Station
MathSciNet bibliographic data
MR1068815 65M60 (35Q53 76B15 76B25)
Huang, Ming You A Hamiltonian approximation to simulate solitary waves of the Korteweg-de Vries equation. Math. Comp. 56 (1991), no. 194, 607–620.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement